# SDR CA031001003

- Difficulty date: May 8, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1,031 hours
- Engine: Ge CF343B1
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Windshield
- Part number: NP13932110
- Part serial: 01040H9508
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE,  AT FL 300 THE INNER PLY OF THE RT WINDOW CRACKED. THE QRH WAS APPLIED AND THE FLT CONTINUED WITHOUT FURTHER INCIDENT. THE AIRCRAFT WAS FERRIED WHERE THE WINDOW WAS REPLACED.
